# SDR HNAA2019042600121

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 44,344 hours, 41,620 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed Valve
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  634     36-12  1846482  24APR19  PWM  CLOSE
      BLEED 1 VALVE CLOSED MESSAGE ON TAKEOFF. C/W QRH.
FACT  24APR19  11:36  PWM
            CHECKED CMC FOR MESSAGES. NO RELEVANT MESSAGES
            NOTED. C/W AMM TASK 36-11-05-700-802-A. NO
            DEFECTS NOTED. FOUND TO BE A TRANSITORY
            CONDITION.
